# SDR Z5FA102206N433CS1

- Difficulty date: October 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N433CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0257
- Aircraft time: 528 hours, 424 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 2724128715
- Part serial: 2BD12
- Condition: Defective
- Location: Cabin Temp
- Part time: 528 hours, 424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CRUISE FROM MPR TO SDL CREW RECEIVED “AIR DUCT OVERHEAT ANNUNCIATION” AFTER TWO MINUTES, PASSENGER COMPLAINED OF HIGH TEMPERATURE AND CABIN HAD SMOKE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO NEAREST AIRPORT (RTN). ON-SITE MAINTENANCE FOUND DEFECTIVE RAM-AIR MODULATING VALVE.  VALVE WAS REPLACED AND OPERATIONAL CHECK WAS SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
